HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The inverse scattering problem for Schrödinger and Klein-Gordon equations with a nonlocal nonlinearity

Files in This Item:
pre772.pdf152.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83922

Title: The inverse scattering problem for Schrödinger and Klein-Gordon equations with a nonlocal nonlinearity
Authors: Sasaki, Hironobu Browse this author
Keywords: Inverse scattering
Scattering
Hartree type nonlinearity
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 772
Start Page: 1
End Page: 13
Abstract: We study the inverse scattering problem for the nonlinear Schr\"odinger equation and for the nonlinear Klein-Gordon equation with the generalized Hartree type nonlinearity. We reconstruct the nonlinearity from knowledge of the scattering operator, which improves the known results.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69580
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University